0
2013
Impact Factor

    Towards a classification of linear and nonlinear Smale horseshoes


    2007, Vol. 3, No. 4, pp.  423-443

    Author(s): Gonchenko S. V., Gonchenko A. S.

    We consider the problem of classification of Smale horseshoes from point of view of the local topological conjugacy of two-dimensionalmaps which generate the horseshoes.We show that there are 10 different types of linear horseshoes. As it was established in the recent paper [4], there are infinitelymany different types of nonlinear horseshoes. All of them belong to the class of the so-called half-orientable horseshoes and can be realized for endomorphisms (not one-to-one maps) of disk or for diffeomorphisms of non-orientable two-dimensional manifolds. We give also a short review of related results from [4].
    Keywords: Smale horseshoe, local topological conjugacy, hyperbolic set, standard and generalized Henon maps
    Citation: Gonchenko S. V., Gonchenko A. S., Towards a classification of linear and nonlinear Smale horseshoes, Rus. J. Nonlin. Dyn., 2007, Vol. 3, No. 4, pp.  423-443
    DOI:10.20537/nd0704005


    Download File
    PDF, 897.43 Kb




    Creative Commons License
    This work is licensed under a Creative Commons Attribution-NoDerivs 3.0 Unported License